Monatshefte für Mathematik

, Volume 146, Issue 4, pp 267–278

Recombination Semigroups on Measure Spaces

  • Michael Baake

DOI: 10.1007/s00605-005-0326-z

Cite this article as:
Baake, M. Mh Math (2005) 146: 267. doi:10.1007/s00605-005-0326-z


The dynamics of recombination in genetics leads to an interesting nonlinear differential equation, which has a natural generalization to a measure valued version. The latter can be solved explicitly under rather general circumstances. It admits a closed formula for the semigroup of nonlinear positive operators that emerges from the forward flow and is, in general, embedded in a multi-parameter semigroup.

2000 Mathematics Subject Classification: 92D10, 34L30; 37N30, 06A07, 60J25 
Key words: Recombination, nonlinear ODEs, positive semigroups, measure-valued dynamical systems, Möbius inversion 

Copyright information

© Springer-Verlag/Wien 2005

Authors and Affiliations

  • Michael Baake
    • 1
  1. 1.University of BielefeldGermany

Personalised recommendations